Transitivity of implication in orthomodular lattices

Fáy, Gyula: Transitivity of implication in orthomodular lattices. In: Acta scientiarum mathematicarum, (28) 3-4. pp. 267-270. (1967)

Cikk, tanulmány, mű

Download (584kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 267-270
Language: angol
Official URL:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 270. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29

Actions (login required)

View Item View Item